# SDR CALA2025010201743

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N77578
- Make and model: Boeing 737-9
- Aircraft serial: 67613
- Aircraft time: 4,044 hours, 1,283 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3033096100
- Part serial: MX859266
- Condition: Faulted
- Location: Hyd System
- Part time: 2,936 hours, 923 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE LIGHT ELEC 2 PUMP ON FOR INITIAL EVAULATION CYCLED CB C8 ON P92 PANEL. NO HELP. UPON FOLLOW UP WITH PILOTS, THEY STATED NO PRESSURE INDICATION FROM ELEC 2 PUMP SYSTEM A INDICATION. ONLY WITH ENGINE RUNNING HAD PRESSURE INDICATION. UPON OPENING OF P92 PANEL FOUND CB F3 POPPED FOR ELEC HYD PUMP SYS A. RESET BREAKER AND OPERATED PUMP, WHICH QUICKLY RESULTED IN CIRCUIT BREAKER TO POP AGAIN. DISCONNECTED D2664 FROM PUMP, CB DID NOT POP. 'B' PHASE LEG IN PUMP IS OPEN, REF WD29-11-12. REMOVED ELECTRIC HYDRAULIC PUMP A IN REF AMM 29-11-21-000-801  REPLACED A SYSTEM ELECTRIC HYD. PUMP REF. AMM 29-11-21-400-801. OPS CHECKED AND LEAK CHECK. NO LEAKS TESTED GOOD. REPLACED A SYSTEM ELECTRIC HYD. PUMP REF. AMM 29-11-21-400-801. OPS CHECKED AND LEAK CHECK. NO LEAKS TESTED GOOD.
